The Minimum Risk Spanning Tree Problem

Xujin Chen, Jie Hu, Xiaodong Hu. The Minimum Risk Spanning Tree Problem. In Andreas W. M. Dress, Yinfeng Xu, Binhai Zhu, editors, Combinatorial Optimization and Applications, First International Conference, COCOA 2007, Xi an, China, August 14-16, 2007, Proceedings. Volume 4616 of Lecture Notes in Computer Science, pages 81-90, Springer, 2007. [doi]

Authors

Xujin Chen

This author has not been identified. Look up 'Xujin Chen' in Google

Jie Hu

This author has not been identified. Look up 'Jie Hu' in Google

Xiaodong Hu

This author has not been identified. Look up 'Xiaodong Hu' in Google